# SDR ABXA9900280

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 2720 · Rudder Control System
- Part: Pump
- Part number: 57155A
- Condition: Leaking
- Location: Rudder Control
- Part time: 81,515 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, ONE HOUR AND TWENTY MINUTES INTO FLIGHT EXPERIENCED LOSS OF HYDRAULIC QUANTITY DOWN TO STANDPIPE.  PERFORMED LOSS OF HYDRAULICS PROCEDURES.  REPLACED STANDBY RUDDER PUMP IAW DC8 MM 29-27-00, OPS CHECKED GOOD.
